Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 2
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    POLLICOTT, MARK and SHARP, RICHARD 2008. Addendum: An analogue of Artin reciprocity for closed orbits of skew products. Ergodic Theory and Dynamical Systems, Vol. 28, Issue. 02,


    POLLICOTT, M. SHARP, R. TUNCEL, S. and WALTERS, P. 2008. The mathematical research of William Parry FRS. Ergodic Theory and Dynamical Systems, Vol. 28, Issue. 02,


    ×

An analogue of Bauer’s theorem for closed orbits of skew products

  • WILLIAM PARRY (a1) and MARK POLLICOTT (a1)
  • DOI: http://dx.doi.org/10.1017/S0143385707000557
  • Published online: 01 April 2008
Abstract
Abstract

In this article we prove an analogue of Bauer’s theorem from algebraic number theory in the context of hyperbolic systems.

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[1]M. Artin and B. Mazur . On periodic points. Ann. of Math. 81 (1965), 8299.

[2]R. Bowen . Markov partitions for Axiom A diffeomorphisms. Amer. J. Math. 92 (1970), 725747.

[3]R. Bowen . Symbolic dynamics for hyperbolic flows. Amer. J. Math. 95 (1973), 429460.

[7]M. Noorani and W. Parry . A Chebotarev theorem for finite homogeneous extensions of shifts. Bol. Soc. Brasil. Mat. 23 (1992), 137151.

[8]W. Parry . Skew products of shift with a compact Lie groups. J. London Math. Soc. 56 (1997), 395404.

[10]W. Parry and K. Schmidt . Natural coefficients and invariants for Markov-shifts. Invent. Math. 76 (1984), 1532.

[11]P. Sarnak . Class numbers of indefinite binary quadratic forms. J. Number Theory 15 (1982), 229247.

[12]J. Stopple . A reciprocity law for prime geodesics. J. Number Theory 29 (1988), 224230.

[13]T. Sunada . Riemannian coverings and isospectral manifolds. Ann. of Math. 121 (1985), 169186.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Ergodic Theory and Dynamical Systems
  • ISSN: 0143-3857
  • EISSN: 1469-4417
  • URL: /core/journals/ergodic-theory-and-dynamical-systems
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax